Difference between revisions of "Ant2003"

From DispersiveWiki
 
(2 intermediate revisions by 2 users not shown)
Line 1: Line 1:
C. Antonini, Lower bounds for the L^2 minimal periodic blowup solutions of critical nonlinear Schrodinger equation, DIE 15 (2002), 749-768.
+
{{Article
 
+
| author = Antonini, Christophe
 
+
| title = Lower bounds for the minimal periodic blow-up solutions of critical nonlinear Schrödinger equation
[[Category:Bibliography]]
+
| journal = Differential Integral Equations
 +
| jvol = 15
 +
| year = 2002
 +
| jpage = 749--768
 +
| arxivlink = 
 +
| mathsciid = MR1893845
 +
}}

Latest revision as of 23:49, 4 May 2009

Antonini, Christophe. Lower bounds for the minimal periodic blow-up solutions of critical nonlinear Schrödinger equation. Differential Integral Equations, 15 (2002), 749--768. MathSciNet, arXiv.